# SDR YENA201710260870

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 68,293 hours, 25,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Door Slide
- Part time: 14,029 hours, 3,292 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS SYSTEM TEST, THE FWD LEFT EPSU INDICATED AN INTERIOR & EXTERIOR LOAD FAULT.   PERFORMED TSM 33-51-00-810-808-A, THE FWD LEFT SLIDE LIGHTS HAD SHORTED. REPLACED  SLIDE EMERGENCY LIGHTS.  SYS TESTED GOOD.
